Journal article icon

Journal article

A simplicial approach to effective divisors in M¯¯¯¯0,n

Abstract:

We study the Cox ring and monoid of effective divisor classes of M¯¯¯¯0,n≅BlPn−3⁠, over a ring R. We provide a bijection between elements of the Cox ring, not divisible by any exceptional divisor section, and pure-dimensional singular simplicial complexes on {1,…,n−1} with weights in R∖{0} satisfying a zero-tension condition. This leads to a combinatorial criterion, satisfied by many triangulations of closed manifolds, for a divisor class to be among the minimal generators for the effective m...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1093/imrn/rnw038

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Oxford University Press Publisher's website
Journal:
International Mathematics Research Notices Journal website
Volume:
2017
Issue:
2
Pages:
529-565
Publication date:
2016-05-05
Acceptance date:
2016-02-23
DOI:
EISSN:
1687-0247
ISSN:
1073-7928
Source identifiers:
951543
Language:
English
Keywords:
Pubs id:
pubs:951543
UUID:
uuid:1eb5b7f0-a2fd-44e4-9114-b0a9a616447f
Local pid:
pubs:951543
Deposit date:
2018-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP